# SDR C2XA02IA064

- Difficulty date: March 15, 2002
- Submitted: March 17, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: D228800001
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH-  PRIOR TO LANDING THE FORWARD PANEL NOSE GEAR UNLOCK LIGHT INTERMITTENT AFTER GEAR EXTENSION, OVERHEAD PANEL OK.  IAH-  MAINTENANCE INSPECTED THE AIRCREFT, AND, RELEASED THE AIRCRAFT IAW MEL.  IAH-  MAINTENANCE RESECURED A CONNECTOR, AFTER FINDING THE CONNECTOR LOOSE, NO OTHER DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
